Skip to Main Content (Press Enter)

Logo UNIRC
  • ×
  • Home
  • Degrees
  • Courses
  • Jobs
  • People
  • Outputs
  • Organizations
  • Projects
  • Expertise & Skills
  • Equipment

UNI-FIND
Logo UNIRC

|

UNI-FIND

unirc.it
  • ×
  • Home
  • Degrees
  • Courses
  • Jobs
  • People
  • Outputs
  • Organizations
  • Projects
  • Expertise & Skills
  • Equipment
  1. Outputs

Nonnegative controllability for a class of nonlinear degenerate parabolic equations with application to climate science

Academic Article
Publication Date:
2020
Short description:
Nonnegative controllability for a class of nonlinear degenerate parabolic equations with application to climate science / Floridia, G.. - In: ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 1072-6691. - 2020:(2020), pp. 1-27.
abstract:
We consider a nonlinear degenerate reaction-diffusion equation. First we prove that if the initial state is nonnegative, then the solution remains nonnegative for all time. Then we prove the approximate controllability between nonnegative states via multiplicative controls, this is done using the reaction coefficient as control.
Iris type:
1.1 Articolo in rivista
List of contributors:
Floridia, G.
Handle:
https://iris.unirc.it/handle/20.500.12318/64757
Published in:
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS
Journal
  • Use of cookies

Powered by VIVO | Designed by Cineca | 26.10.0.0